This post is to discuss my experience thus far taking Xeljanz. I am not trying to discourage anyone for taking Xeljanz. And I am happy for those that are responding and growing hair on Xeljanz.
First a little background on me. I have been dealing with alopecia all my life, since I was 7 years old (I am 43 now) For the vast majority of my life it was only AA with one or two spots. Sometimes they were large spots but most of the time not really hard to hide. It got worse after college, but still I could manage to hide the spots. It wasn't until my early 30's it got really bad , but by my mid 30's my hair got better. As a matter of fact, I practically had a full head of hair when I was 41. My method of treatment was shots and topicals (steroids and minoxidil). I have usually responded very well to the treatment...meaning the spots would regrow hair on the treated areas.
It was January 2015 I started to lose hair rapidly and by May 2015 I lost the vast majority of my hair. I tried several different treatments...DPCP, Cyclosporine. DPCP didn't work at all. However, Cyclosporine worked and I started to grow hair again. This was the summer of 2015. However once I stopped the cyclosporine I lost everything again.
My doctor got me on Xeljanz March 2016. Both topical and pills. Within about 2-2.5 months in I saw hair growing on my sides and temples and facial hair. Needless to say, I was ecstatic. At first, it was white hairs and soon they turned dark brown. This continued until late July-early August. I could see little sprouts of hair on the crown and back of my head. However, By mid-August, I lost most of the new hairs that grew back.
I am now on month 7 and I am seeing a regression in the hair growth particularly the sprouts of hair. I am not sure why it has regressed as I am taking anywhere from 2-3 pills a day and layering the topical twice a day. I am almost feeling hopeless again as I thought Xeljanx was the answer. I plan on continuing taking the pills for next 2 years. I will continue to update this post.
is it no possible did you use too much?
i'm referin g 2-3 pills more topicals appears too much, why your doctor decided to take so high before to try only whit 2 pills or only whit topical?
the topical did you use a lot of or only in little skin?
where did you put the topical in all head? because i always read it is good only for little sectors
Thank you i think you put too much xelijanz and it caused now this effect ...
P.s. i'm seeing very good facts whit low dose naltrexone(in the facebook group ldn and alopecia it is working in a lot of people) ...of course if you'll decide for ldn you must before stop immunosopressor like xelijanz.